Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am getting pimples all over my face. Is this a reaction by betnovate ?

Hi am preethi from India my colour complexion dark brown i started using betnovate plain past 8years initially it was glowing it made very fairness to my face & later i found lot pimples redness spots full of my faces it reduces as well it increases & now its very much my face kindly suggest me to come out it if somebody helps me i will be very much thankfull to you.
Asked On : Fri, 24 Jun 2011
Answers:  3 Views:  475
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Welcome to Healthcare magic forum,
Using betnovate cream using for face for 8 years is not advisable, its not fairness cream, its steroid cream, pls stop using it, self medication is dangerous.
Consult a skin specialist for further treatment.

Hope I have answered ur question.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
what u have right now is side effect of betnovate
u have done much damage to ur skin by applying it for long time
stop it as early as possible and never use it again
it cause
-thin skin
-promonent blood vessels
-poor healing
better to consult dermatologist
Answered: Fri, 24 Jun 2011
I find this answer helpful
Physical Therapist or Physiotherapist VIKRANT BHARDWAJ's  Response
hello preethi, thanks for choosing health care magic,
betnovate n is a topical steroid, its not a fairness not use it for fairness purpose.
do not do self medication.consult a skin specialist /dermatologist.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor